MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE STEPPED TIP; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE STEPPED TIP; HEMODIALYSIS CATHETER
Catalog Number NEXHD1552801
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 03/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device remains implanted; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
Study (b)(6): the nexsite was successfully placed in this (b)(6) male patient on (b)(6) 2015.On (b)(6) 2016, the patient had a catheter thrombosis / a mild catheter flow issue.No action was taken with the study device.Cathflo activase was given to de-clot and the event resolved on the same date.

Brand Name
NEXSITE STEPPED TIP
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre,
gmit, dublin road,
galway,
EI 
MDR Report Key5619118
Report Number3008110587-2016-00015
Device Sequence Number15567
Product Code MSD
UDI-Device Identifier05391525640020
UDI-Public(01)05391525640020(17)160101(10)39413
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121933
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/01/2016
Device Catalogue NumberNEXHD1552801
Device Lot Number39413
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2016
Initial Report FDA Received Date04/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN SODIUM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight54